A remark on a smoothness property of convex, complete preorders
Andreu Mas-Colell
Journal of Mathematical Economics, 1976, vol. 3, issue 1, 103-105
Date: 1976
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4068(76)90008-2
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:3:y:1976:i:1:p:103-105
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().